Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why is pus getting formed in the legs even after getting operated and taking antibiotics ?

Hi, I am 50 year old and has problem in my legs. The pus is getting formed and its like it will get burst in some time. I have consulted lot many doctors, even tried operation and removed some veins, but its not working at all. Anti-bio-tics works just for some time. I am wearing stockings everyday but it seems not the solution. Please suggest .....
Asked On : Fri, 15 Jul 2011
Answers:  2 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to HealthCareMagic

the above symptoms suggestive of Varicose ulcer, the primary cause varicose veins need to be treated, only then the ulcer will heal.... surgery is the treatment for the varicose veins.. you need to be careful , not to get injured in toes or feet, even small injury will result in non healing ulcer..... continue to wear the stocking Hope I have answered your question..

Answered: Fri, 15 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u have venous ulcer .
it will take long time to cure it as there is secondary infection .
u need to go for culture and sensitivity test
first infection must be control and then vericose vein
if u r overweight then reduce it .
u need combine treatment from surgeon and dermatologist .
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor